domestic-supply.com        sarms.forsale
bannednutrition.com
sarms.forsale
Results 1 to 3 of 3

Thread: Symptoms of gyno - not sure why?

  1. #1
    Senior Member
    Join Date
    May 2017
    Location
    Hong Kong
    Posts
    111

    Symptoms of gyno - not sure why?

    Hey guys,

    So the past few weeks I have been experiencing sore nipples with a slight lump beneath. I previously had experienced some Gyno symptoms from my Blast cycle of Testosterone 300mg and NPP 300mg, but this was around 3 months ago. I have not been on a steroid cycle since then. Currently, I am on testosterone replacement therapy at a fairly conservative 90mg per week. I do not take an AI because my estrogen levels are within normal range. Besides TRT, the only other thing I am taking is Cardarine from SARMSX.

    Any idea what other causes there could be for the gyno symptoms that are appearing? Could it be residual prolactin from the NPP? I have bromocriptine lying around if that helps.

  2. #2
    The only way to be certain of what's going on is if you get blood work..then post it and we can tell you the cause..other wise it's just a guessing game

  3. #3
    Banned
    Join Date
    Aug 2015
    Posts
    1,549
    It could also be leftover from not controlling estrogen your last cycle. No way to tell without bloodwork. I would doubt its the prolactin tho.

    What does your estro sit at with 90mg a week?
    If you aren't sure why you have gyno its from not running an AI during your cycle.
    Last edited by SdBronco; 05-30-2017 at 06:44 PM.

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •